# SDR UIEA2024071000611

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 114,651 hours, 20,095 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FOUND M/D TRACK - SUBTITUTE CRACK AT STA 940 LBL 75.92.( 1. REMOVED AFFECTED FASTENERS TO GET ACCESS IAW SRM 51-46-02-0G-0 REV 101 2. REPAIRED DAMAGE AREA IAW W/S NO 40456 (SRM 53-00-52-2R-13 REV 101) 3. INSTALLED FASTENERS IAW SRM 51-40-02-0G-0 REV 101 AND DWG NO: 65B38250 SHEET 17 REV A. 4. CONDITION CHECK NORMAL AND JOB COMPLETED. )
